# SDR SWAA2023013196493

- Difficulty date: January 28, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 79,068 hours, 46,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: NOTREPORTED
- Condition: Damaged
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN FELL OFF AT L1 DOOR<[01] RE-INSTALLED EXIT SIGN PER SIP
